Alert archive / Washington / Wind Advisories in 2022

Wind Advisory 1, NWS Seattle, WA

January 1, 2022San Juan County, Washington

NWS Seattle, WA issued this wind advisory at Jan 1, 2022, 4:11 AM PST for San Juan County, Washington. It took effect at Jan 1, 2022, 1:31 PM PST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2022, 4:11 AM PST (12:11 UTC)
In effect from
Jan 1, 2022, 1:31 PM PST
Expired
Jan 3, 2022, 1:00 AM PST
In force
35 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 0.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2022-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2022-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

921 
WWUS76 KSEW 011211
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
411 AM PST Sat Jan 1 2022

WAZ001-503-506-510-516-517-020015-
/O.UPG.KSEW.HW.A.0007.220102T1200Z-220103T0600Z/
/O.NEW.KSEW.WI.Y.0001.220102T0600Z-220103T0000Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-North Coast-Central Coast-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, Port Townsend, Beaver, 
Clearwater, Forks, La Push, Neah Bay, Ozette, Queets, Aberdeen, 
and Hoquiam
411 AM PST Sat Jan 1 2022

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
SUNDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County, Admiralty Inlet Area, North Coast and Central 
  Coast.

* WHEN...From 10 PM this evening to 4 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. The
  combinations of extra weight from the frozen precipitation and
  temperatures below freezing the last few days could make it
  easier for trees to come down. Tree limbs could be blown down 
  and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
865 
WWUS76 KSEW 012131
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
131 PM PST Sat Jan 1 2022

WAZ001-503-506-510-021300-
/O.UPG.KSEW.WI.Y.0001.220102T0600Z-220103T0000Z/
/O.NEW.KSEW.HW.W.0001.220102T0600Z-220103T0700Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
131 PM PST Sat Jan 1 2022

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 PM
PST SUNDAY...

* WHAT...Southeast winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...From 10 PM this evening to 11 PM PST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ514-515-555-021300-
/O.EXB.KSEW.WI.Y.0001.220102T0600Z-220103T1200Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
East Puget Sound Lowlands-
Including the cities of Sequim, Clallam Bay, Joyce, Sekiu, 
Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, 
Enumclaw, Bonney Lake, and Woodinville
131 PM PST Sat Jan 1 2022

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST
MONDAY...

* WHAT...Southeast to east winds 30 to 40 mph with gusts up to 55
  mph expected.

* WHERE...Eastern Strait of Juan de Fuca, Western Strait of Juan 
  De Fuca and East Puget Sound Lowlands.

* WHEN...From 10 PM this evening to 4 AM PST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ504-507-509-511-556-558-559-021300-
/O.EXA.KSEW.WI.Y.0001.220102T0600Z-220103T0000Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-
Hood Canal Area-Bellevue and Vicinity-Seattle and Vicinity-
Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Everett, 
Edmonds, Lynnwood, Marysville, Tacoma, Shelton, Redmond, 
Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, 
Seattle, Bremerton, and Silverdale
131 PM PST Sat Jan 1 2022

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
SUNDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Southwest Interior, Everett and Vicinity, Tacoma Area, 
  Hood Canal Area, Bellevue and Vicinity, Seattle and Vicinity 
  and Bremerton and Vicinity.

* WHEN...From 10 PM this evening to 4 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ516-517-021300-
/O.EXT.KSEW.WI.Y.0001.220101T2131Z-220103T0000Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
131 PM PST Sat Jan 1 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...North Coast and Central Coast.

* WHEN...Until 4 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
715 
WWUS76 KSEW 021211
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
411 AM PST Sun Jan 2 2022

WAZ504-507-509-556-558-559-021315-
/O.CAN.KSEW.WI.Y.0001.000000T0000Z-220103T0000Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-
Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Everett, 
Edmonds, Lynnwood, Marysville, Tacoma, Redmond, Kirkland, 
Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, 
Bremerton, and Silverdale
411 AM PST Sun Jan 2 2022

...WIND ADVISORY IS CANCELLED...

Breezy conditions are expect but winds will be below advisory
criteria. 

$$

WAZ514-555-021315-
/O.CAN.KSEW.WI.Y.0001.000000T0000Z-220103T1200Z/
Eastern Strait of Juan de Fuca-East Puget Sound Lowlands-
Including the cities of Sequim, Covington-Sawyer-w, Maple Valley,
Monroe, Prairie Ridge, Enumclaw, Bonney Lake, and Woodinville
411 AM PST Sun Jan 2 2022

...WIND ADVISORY IS CANCELLED...

Breezy conditions are expect but winds will be below advisory
criteria. 

$$

WAZ511-030015-
/O.UPG.KSEW.WI.Y.0001.000000T0000Z-220103T0000Z/
/O.EXB.KSEW.HW.W.0001.000000T0000Z-220103T1200Z/
Hood Canal Area-
Including the city of Shelton
411 AM PST Sun Jan 2 2022

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM PST MONDAY...

* WHAT...South winds 35 to 45 mph with gusts up to 55 mph.

* WHERE...Hood Canal Area.

* WHEN...Until 4 AM PST Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Power outages possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ001-503-506-510-030015-
/O.EXT.KSEW.HW.W.0001.000000T0000Z-220103T1200Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
411 AM PST Sun Jan 2 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST MONDAY...

* WHAT...Southeast winds 35 to 45 mph with gusts up to 55 mph.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...Until 4 AM PST Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ516-030015-
/O.EXT.KSEW.WI.Y.0001.000000T0000Z-220103T0200Z/
North Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, and Queets
411 AM PST Sun Jan 2 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...North Coast.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ517-030015-
/O.EXT.KSEW.WI.Y.0001.000000T0000Z-220103T0900Z/
Central Coast-
Including the cities of Aberdeen and Hoquiam
411 AM PST Sun Jan 2 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM PST MONDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Central Coast.

* WHEN...Until 1 AM PST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ515-030000-
/O.EXT.KSEW.WI.Y.0001.000000T0000Z-220103T0000Z/
Western Strait of Juan De Fuca-
Including the cities of Clallam Bay, Joyce, and Sekiu
411 AM PST Sun Jan 2 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Western Strait of Juan De Fuca.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
558 
WWUS76 KSEW 022246
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
246 PM PST Sun Jan 2 2022

WAZ001-503-506-510-511-031100-
/O.CON.KSEW.HW.W.0001.000000T0000Z-220103T1200Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-Hood Canal Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, Port Townsend, and Shelton
246 PM PST Sun Jan 2 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...San Juan County, Western Whatcom County, Hood Canal 
  Area, Western Skagit County and Admiralty Inlet Area.

* WHEN...Until 4 AM PST Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ516-030200-
/O.CON.KSEW.WI.Y.0001.000000T0000Z-220103T0200Z/
North Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, and Queets
246 PM PST Sun Jan 2 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...North Coast.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ517-030900-
/O.CON.KSEW.WI.Y.0001.000000T0000Z-220103T0900Z/
Central Coast-
Including the cities of Aberdeen and Hoquiam
246 PM PST Sun Jan 2 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Central Coast.

* WHEN...Until 1 AM PST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ515-030000-
/O.CON.KSEW.WI.Y.0001.000000T0000Z-220103T0000Z/
Western Strait of Juan De Fuca-
Including the cities of Clallam Bay, Joyce, and Sekiu
246 PM PST Sun Jan 2 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Western Strait of Juan De Fuca.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Jan 1, 3:32 AM PST, 39 minutes earlier.

Area forecast discussion, Jan 1, 3:32 AM PST, 39 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
332 AM PST Sat Jan 1 2022

.SYNOPSIS...Upper level ridge over the area weakening today with a
warm front moving by to the north tonight. Cold front moving down
British Columbia coast stalling over Western Washington Sunday
into Sunday night. The front will move south of the area Monday
morning. Next system moving inland over Oregon Tuesday. Warm front
approaching from the southwest moving into Western Washington
Wednesday night and Thursday with another system arriving Friday.

&&

.SHORT TERM /TODAY THROUGH MONDAY/...Satellite imagery shows high
clouds embedded in the northwesterly flow aloft moving into the
area at 3 am/11z. The mostly clear skies earlier tonight combined
with the snow cover allowed temperatures to drop into the single
digits in some locations. Bellingham dropped down to 6 degrees
around 1130 pm last night but with the increasing cloud cover the
temperature has already recovered to 18. At 3 am temperatures
were mostly in the teens and lower 20s.

Weak upper level ridge over Western Washington continuing to
weaken today as a warm front starts to move over the top of the
ridge. Increasing clouds for the remainder of the area not
already cloudy this morning with mostly cloudy skies continuing
through this afternoon. Ridge keeping the precipitation
associated with the warm front to the north with just a chance of
rain along the North Coast this afternoon. Highs will mostly be
in the mid 30s except along the coast where highs will be near 40.

Upper level ridge gone by tonight with warm front moving into
Southern British Columbia. Surface gradients increasing over
Western Washington. Model 925 mb winds along the coast and over
the Northwest Interior in the 30 to 40 knot range by 12z Sunday.
Will convert the High Wind Watch to a wind advisory beginning at
06z/10 pm tonight for the coast and Northwest Interior. Frontal
system still well north of the area by 12z Sunday keeping
locations in the interior from about Seattle southward dry into
Sunday morning. Lows will be near freezing but these temperatures
will occur ahead of the precipitation. Temperatures warming
overnight into the mid and upper 30s.

Cold front stalling Sunday with upper level trough offshore
digging south. Front which is east/west oriented Sunday morning
becoming more north/south oriented by Sunday afternoon. This will
slow down the southeast movement of the front with the front still
northwest of the area by late Sunday afternoon. This stalling of
the front will keep windy conditions along the coast and over the
Northwest Interior going during the day. Rain spreading over
Western Washington Sunday morning with rain continuing into the
afternoon. Highs in the lower to mid 40s.

Cold front moving slowly through Western Washington Sunday night
with the front still not clear of the area by 12z Monday. Heavy
snow in the mountains with 12 to 18 inches of new snow just in the
overnight period Sunday night into Monday morning. The winter
storm watch will be converted to a winter storm warning for the
Cascades and Olympics.

Front moving south into Oregon Monday morning. As has been the
case for the last few nights both the GFS and ECMWF ensembles have
some solutions with lowland snow Monday morning behind the front.
While the GFS continues to show 1000-850 mb thickness values below
1300 meters, the 00z ECMWF now has only the Northwest Interior
below 1300 meters Monday morning. Both models continue to show
significant southerly winds at 925 mb ( 20 to 30 knots ). The air
mass will be cooling down with the snow level in the 1500-2000
foot range ahead and with the front. The southerly winds at 925 mb
should keep the snow level off the surface Monday morning. It
will take some enhanced precipitation rates to drive the snow
level below 500 feet and right now the models are not really
showing that scenario. Will stay with the 500-1000 foot snow
levels behind the front Monday morning which still means some of
the higher locations in the metro area could see a little snow.
Highs Monday back down to near 40.

.LONG TERM /TUESDAY THROUGH FRIDAY/...Models in good agreement
with the next system moving inland over Oregon Tuesday late
morning into the afternoon. Snow levels once again low Tuesday
morning, near 500 feet, but moisture will be limited with the
system moving inland well to the south. Can't rule out snow
showers Tuesday morning but if any occur snow accumulations should
be light. Showers continuing into the afternoon hours with highs
remaining cool, near 40.

Possible break in the action Wednesday with Western Washington in
between systems. Warm front lifting up from the southwest will
help warm the air aloft Wednesday night into Thursday. Will have
to be on the lookout for a possible overrunning scenario
especially over the Northwest Interior with the front approaching
from the south drawing cooler air out of British Columbia into
Whatcom county. Next system arriving Friday with continued warming
aloft and surface gradients turning onshore resulting in a more
typical rainy day with highs in the mid 40s.

&&

.AVIATION...Westerly flow aloft expected today with south to southeasterly
prevailing surface winds, generally AOB 10kts. Patchy fzfg this
morning expected in the vicinity of the south Sound, primarily
affecting KOLM where vsbys have fluctuated between 1 and 3 SM over
the past few hours. Expect fog to quickly mix out after sunrise this
morning with VFR conditions prevailing at all TAF sites under SCT to
BKN CIGS.

KSEA...VFR conditions through the period under SCT to BKN CIGS.
CIGs will gradually lower through the day, falling to around 5K FT
around 00Z this afternoon. Southeasterly prevailing wind
generally 4 to 8 kts through the period.

Pullin

&&

.MARINE...A warm front associated with a deep surface low
northwest of Haida Gwaii will lift northward across the coastal
waters today into Sunday then stall, leading to increasing
southerly winds through the day. A strong front will approach and
sweep across area waters Sunday into Monday, yielding gales
offshore and across the inland waters. Calmer conditions will
prevail behind this system, with lighter winds and falling seas
early next week.

Seas subsiding today before again building sharply on Sunday with a
mix of west swell and a significant southerly wind wave/fresh swell
component. Seas will again peak between 10 to 14 feet Sunday night
through Monday before decreasing Tuesday into midweek.

Pullin/Cullen

&&

.HYDROLOGY...Transition to warmer, wetter pattern in the middle
of next week could result in the Skokomish River in Mason County
going over flood stage late in the week. Outside of the Skokomish,
river flooding not expected in the next 7 days, but significant
rises may also push some points on the Chehalis and Newaukum River
close to flood stage late next week.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Watch from Sunday afternoon through Monday
     afternoon for Cascades of Pierce and Lewis Counties-
     Cascades of Snohomish and King Counties-Cascades of Whatcom
     and Skagit Counties.

     High Wind Watch from late tonight through Sunday evening for
     Admiralty Inlet Area-Central Coast-North Coast-San Juan
     County-Western Skagit County-Western Whatcom County.

     Winter Storm Watch from Sunday morning through Monday afternoon
     for Olympics.

PZ...Gale Watch from this afternoon through Sunday afternoon for
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville To
     Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm.

     Small Craft Advisory until 4 PM PST this afternoon for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm.

     Gale Watch from late tonight through Sunday afternoon for
     Admiralty Inlet-East Entrance U.S. Waters Strait Of Juan De
     Fuca-Northern Inland Waters Including The San Juan Islands.

     Small Craft Advisory from 10 AM this morning to midnight PST
     tonight for Admiralty Inlet-East Entrance U.S. Waters
     Strait Of Juan De Fuca-Northern Inland Waters Including The
     San Juan Islands.

     Small Craft Advisory from noon today to 4 PM PST Sunday for
     Central U.S. Waters Strait Of Juan De Fuca-West Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 10 AM this morning to 4 AM PST Sunday
     for Puget Sound and Hood Canal.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 3:55 AM PSTWinter Storm WarningSEW60 hr
Jan 1, 8:27 AM PSTGale WarningSEW46 hr
Jan 1, 1:31 PM PSTHigh Wind WarningSEWSan Juan38 hr
Jan 1, 2:45 PM PSTGale WatchSEW6 hr
Jan 1, 2:45 PM PSTStorm WatchSEW6 hr
Jan 1, 2:55 PM PSTCoastal Flood AdvisorySEWSan Juan24 hr

Nearby

Wind Advisories in Washington, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.